# SDR DALA2022011200240

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,097 hours, 31,107 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 LIGHTNING STRIKE DAMAGE FOUND ON RT BLENDED WINGLET APPROX 4 INCHES BELOW UPPER T/E TIP. CORRECTIVE ACTION: PERFORMED LIGHT BLENDOUT AT THE TRAILING EDGE WINGLET TIP, ALODINE AND PRIMED ALSO PAINTED THE ARE PER B757 SRM 57-31-01. (2081109)
